# SDR SIMA20141022006

- Difficulty date: October 22, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 33,839 hours, 29,522 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 14534295004
- Condition: Dented
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT.  REPLACED RT STAB UPPER SKIN.  R & R RT STABILIZER TOP SKIN IAW SRM 51-40-02, 51-20-01, 51-20-03, 51-40-06 SRM 55-10-01 SI & ETN-EM-55-073.
